MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE MEDIAL ARTICULAR SURFACE PROVISIONAL 9MM THICKNESS SIZE F; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL KNEE MEDIAL ARTICULAR SURFACE PROVISIONAL 9MM THICKNESS SIZE F; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a partial knee arthroplasty, the articular surface provisional fractured upon insertion.The procedure was completed without complication.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
(b)(4).The complainant has indicated that the product will not be returned to zimmer biomet for investigation as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : investigation incomplete.
 
Additional Manufacturer Narrative
This follow-up report is being filed to relay additional information.The following sections were updated: b4, d4, d9, g3, g6, h2, h4, h10.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4, g3, h2, h3, h6 the reported event was confirmed via product evaluation.Visual examination of the returned product identified signs of use and is fractured.Review of the device history records identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to wear and tear resulting from repeated use over time.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA PARTIAL KNEE MEDIAL ARTICULAR SURFACE PROVISIONAL 9MM THICKNESS SIZE F
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17661048
Report Number0001825034-2023-02046
Device Sequence Number6190807
Product Code HSX
UDI-Device Identifier00880304809918
UDI-Public(01)00880304809918(10)63821185
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42518100609
Device Lot Number63821185
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer09/08/2023
01/11/2024
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date10/04/2023
01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale